# SDR USAA950996

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Cargo Bin
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION AT CLIP NUT HOLES, AFT CARGO BIN AFT CENTER BULKHEAD LOWER ATTACH ANGLE.  REPLACED ATTACH ANGLE, REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-202-01, CORR5OSION LEVEL 2.  (M)
